| Model Number |
N/A |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by the customer "rusted cutter on the picc line tray." (b)(6) 2024: it was reported there was no impact on the patient care; the issue was discovered before reaching the patient.No impact to the healthcare provider.No other information was provided.
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of corrosion is confirmed; however, the exact cause is unknown.One photograph of a catheter trimming device was returned for evaluation.An initial visual observation of the photograph showed a catheter trimming device with what appears to be rust on the blade and on the surface of the kit tray and other kit components surrounding it.While what appears to be rust was observed on the device in the returned photograph, there were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description